Alert archive / Texas / Freeze Warnings in 2012

Freeze Warning 2, NWS Corpus Christi, TX

January 12, 201214 counties in Texas

NWS Corpus Christi, TX issued this freeze warning at Jan 12, 2012, 4:07 AM CST for 14 counties in Texas. It took effect at Jan 13, 2012, 3:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2012, 4:07 AM CST (10:07 UTC)
In effect from
Jan 13, 2012, 3:00 AM CST
Expired
Jan 13, 2012, 9:00 AM CST
In force
6 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 47 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2012-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2012-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3690 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

508 
WWUS74 KCRP 121007
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
407 AM CST THU JAN 12 2012

...STRONG NORTH WINDS BEHIND A COLD FRONT OVERNIGHT AND THURSDAY
MORNING...
...FREEZING TEMPERATURES EXPECTED OVER THE NORTHERN TIER OF
COUNTIES OF SOUTH TEXAS FRIDAY MORNING...

.A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS AROUND MIDNIGHT WILL
CONTINUE TO PRODUCE STRONG NORTH WINDS THROUGH THE MORNING
HOURS...WITH GUSTS BETWEEN 40 AND 45 MPH EXPECTED OVER MOST AREAS.
WINDS WILL DIMINISH THIS AFTERNOON. LIGHT WINDS AND A VERY DRY
AIRMASS WILL RESULT IN RAPIDLY FALLING TEMPERATURES OVER THE
NORTHERN TIER OF COUNTIES. FREEZING TEMPERATURES FOR TWO HOURS OR
MORE ARE EXPECTED OVER MOST AREAS GENERALLY NORTH OF AN ENCINAL
TO SKIDMORE TO BLOOMINGTON LINE.


TXZ234-121800-
/O.NEW.KCRP.FZ.W.0002.120113T0900Z-120113T1400Z/
/O.EXB.KCRP.WI.Y.0001.120112T1100Z-120112T1800Z/
VICTORIA-
INCLUDING THE CITY OF...VICTORIA
407 AM CST THU JAN 12 2012

...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY.
A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN
EFFECT UNTIL NOON CST TODAY. THIS IS FOR THE COUNTY OF VICTORIA.

* TIMING...STRONG NORTH WINDS ARE EXPECTED THROUGH THE MORNING
  HOURS. FREEZING TEMPERATURES ARE EXPECTED MAINLY BETWEEN 2 AM
  AND 8 AM CST.

* WINDS...NORTH WINDS 20 TO 30 MPH WITH GUSTS NEAR 40 MPH ARE
  EXPECTED.

* TEMPERATURE...EXPECT TEMPERATURES AT FREEZING OR BELOW BETWEEN
  THE HOURS OF 2 AM AND 8 AM. 

* IMPACTS...DRIVING WILL BECOME DIFFICULT IN HIGH PROFILE
  VEHICLES. LOOSE OBJECTS WILL BE BLOWN AROUND BY THE STRONG
  WINDS. FREEZING TEMPERATURES CAN IMPACT SENSITIVE PLANTS AND
  ANIMALS...SO RESIDENTS SHOULD TAKE THE PROPER PRECAUTIONS TO
  PROTECT THEM FROM THE FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.
MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES.
SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT
COULD BE BLOWN AROUND BY THE STRONG WINDS.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

&&

$$

TXZ229>233-121800-
/O.NEW.KCRP.FZ.W.0002.120113T0900Z-120113T1400Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD
407 AM CST THU JAN 12 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY.
THE FREEZE WARNING IS FOR THE COUNTIES OF LA SALLE...
MCMULLEN...LIVE OAK...BEE AND GOLIAD.

* TEMPERATURE...EXPECT TEMPERATURES AT FREEZING OR BELOW BETWEEN
  THE HOURS OF 2 AM AND 8 AM. 

* IMPACTS...FREEZING TEMPERATURES CAN IMPACT SENSITIVE PLANTS AND
  ANIMALS...SO RESIDENTS SHOULD TAKE THE PROPER PRECAUTIONS TO
  PROTECT THEM FROM THE FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

&&

$$

TXZ242>247-121800-
/O.EXT.KCRP.WI.Y.0001.120112T1100Z-120112T1800Z/
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
407 AM CST THU JAN 12 2012

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* TIMING...A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS OVERNIGHT
  WILL CONTINUE TO BRING STRONG NORTH WINDS...AND WIND GUSTS TO
  THE AREA. THESE WINDS WILL LAST THROUGH THE MORNING HOURS. THIS
  ADVISORY IS FOR THE COUNTIES OF KLEBERG...NUECES...SAN
  PATRICIO...ARANSAS...REFUGIO AND CALHOUN. 

* WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE
  EXPECTED.

* IMPACTS...DRIVING WILL BECOME DIFFICULT IN HIGH PROFILE 
  VEHICLES. LOOSE OBJECTS WILL BE BLOWN AROUND BY THE STRONG 
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.
MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES.
SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT
COULD BE BLOWN AROUND BY THE STRONG WINDS.

&&

$$

GW
3 follow-up statements
124 
WWUS74 KCRP 121850
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1250 PM CST THU JAN 12 2012

...FREEZING TEMPERATURES ARE EXPECTED OVER SOUTH TEXAS EARLY
FRIDAY MORNING...

.THE COMBINATION OF A COLD AIR MASS...LIGHT WIND...AND DRY
ATMOSPHERIC CONDITIONS WILL RESULT STRONG RADIATIONAL COOLING
TONIGHT. FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP OVER MOST
SOUTH TEXAS LOCATIONS EARLY FRIDAY MORNING.

TXZ240>247-130300-
/O.EXB.KCRP.FZ.W.0002.120113T0900Z-120113T1500Z/
DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-
CALHOUN-
INCLUDING THE CITIES OF...FREER...BENAVIDES...SAN DIEGO...ALICE...
ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
1250 PM CST THU JAN 12 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST FRIDAY.

* TEMPERATURE...EXPECT FREEZING TEMPERATURES BETWEEN THE HOURS OF
  2 AM AND 9 AM CST FRIDAY.

* IMPACTS...FREEZING TEMPERATURES CAN ADVERSELY IMPACT SENSITIVE
  PLANTS AND ANIMALS. THUS...RESIDENTS SHOULD TAKE THE PROPER
  PRECAUTIONS TO PROTECT THEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

&&

$$

TXZ229>234-130300-
/O.EXT.KCRP.FZ.W.0002.120113T0900Z-120113T1500Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA
1250 PM CST THU JAN 12 2012

...FREEZE WARNING NOW IN EFFECT FROM 3 AM TO 9 AM CST FRIDAY...

* TEMPERATURE...EXPECT FREEZING TEMPERATURES BETWEEN THE HOURS OF
  3 AM AND 9 AM CST.

* IMPACTS...FREEZING TEMPERATURES CAN ADVERSELY IMPACT SENSITIVE
  PLANTS AND ANIMALS. THUS...RESIDENTS SHOULD TAKE THE PROPER
  PRECAUTIONS TO PROTECT THEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO REACH
32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

&&

$$

87
312 
WWUS74 KCRP 130252
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
852 PM CST THU JAN 12 2012

...FREEZING TEMPERATURES ARE EXPECTED OVER SOUTH TEXAS EARLY
FRIDAY MORNING...

.THE COMBINATION OF A COLD AIR MASS...LIGHT WIND...AND DRY
ATMOSPHERIC CONDITIONS WILL RESULT IN STRONG RADIATIONAL COOLING
TONIGHT. FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP OVER MOST
SOUTH TEXAS LOCATIONS EARLY FRIDAY MORNING EXCEPT ALONG THE
IMMEDIATE COAST.


TXZ229>234-240>247-131200-
/O.CON.KCRP.FZ.W.0002.120113T0900Z-120113T1500Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE...
ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
852 PM CST THU JAN 12 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CST FRIDAY...

* TEMPERATURE...EXPECT FREEZING TEMPERATURES BETWEEN THE HOURS 
  OF 3 AM AND 9 AM CST FRIDAY. 

* IMPACTS...FREEZING TEMPERATURES CAN ADVERSELY IMPACT SENSITIVE 
  PLANTS AND ANIMALS. THUS...RESIDENTS SHOULD TAKE THE PROPER 
  PRECAUTIONS TO PROTECT THEM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

&&

$$

TMT
777 
WWUS74 KCRP 130911
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
311 AM CST FRI JAN 13 2012

...FREEZING TEMPERATURES WILL PERSIST THIS MORNING...

.THE CENTER OF HIGH PRESSURE HAS PRODUCED LIGHT WINDS AND
RELATIVELY CLEAR SKIES THIS MORNING ACROSS MUCH OF SOUTH TEXAS.
THIS HAS RESULTED IN WIDESPREAD FREEZING TEMPERATURES THIS
MORNING ACROSS SOUTH TEXAS.

TXZ229>234-240>247-131500-
/O.CON.KCRP.FZ.W.0002.000000T0000Z-120113T1500Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-
KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE...
ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
311 AM CST FRI JAN 13 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TEMPERATURE...FREEZING TEMPERATURES WILL PERSIST UNTIL 9 AM CST
  THIS MORNING.

* IMPACTS...FREEZING TEMPERATURES CAN ADVERSELY IMPACT SENSITIVE
  PLANTS AND ANIMALS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

&&

$$

MB

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this freeze warning went out at Jan 11, 11:43 PM CST, 4 hours 24 minutes earlier.

Area forecast discussion, Jan 11, 11:43 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1143 PM CST WED JAN 11 2012

.DISCUSSION...SEE AVIATION SECTION FOR 06Z TAFS.

&&

.AVIATION...COLD FRONT WAS NEAR A PORT LAVACA TO ENCINAL LINE
MOVING SOUTH AT 30 KNOTS. EXPECT THE FRONT WILL BE THROUGH THE
OTHER TAF SITES BY 0630Z. WINDS WILL GRADUALLY INCREASE THROUGH
THE NIGHT INTO MORNING HOURS BEFORE DIMINISHING THURSDAY AFTERNOON.
WINDS COULD GUST TO 34 KNOTS OVER THE COASTAL COUNTIES THURSDAY
MORNING. WILL ONLY SEE A GRADUAL INCREASE IN HIGH CLOUDS DURING
THE DAY THURSDAY...SO VFR CONDITIONS WILL BE PREVALENT THROUGH
THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    44  58  31  60  39  /   0   0   0  10  10
VICTORIA          37  55  28  59  35  /   0   0   0  10  10
LAREDO            46  59  35  61  39  /   0   0   0   0   0
ALICE             42  57  31  61  36  /   0   0   0  10  10
ROCKPORT          44  57  34  58  44  /   0   0   0  10  10
COTULLA           40  55  29  61  33  /   0   0   0   0   0
KINGSVILLE        44  58  29  61  38  /   0   0   0  10  10
NAVY CORPUS       47  57  39  58  47  /   0   0   0  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM TO 4 PM CST THURSDAY FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM
     WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
     PATRICIO...VICTORIA.

     WIND ADVISORY FROM 6 AM TO NOON CST THURSDAY FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...REFUGIO...SAN
     PATRICIO.

GM...SMALL CRAFT ADVISORY FROM 3 PM THURSDAY TO MIDNIGHT CST THURSDAY
     NIGHT FOR THE FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO
     PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING UNTIL 3 PM CST THURSDAY FOR THE FOLLOWING ZONES:
     WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM...
     WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20
     TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 3 PM CST THURSDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM.

&&

TMT/89...AVIATION
Hazardous weather outlook, Jan 11, 3:25 PM CST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
325 PM CST WED JAN 11 2012

TXZ229>234-239>247-121100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
325 PM CST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG COLD FRONT WILL MOVE THROUGH SOUTH TEXAS BEFORE DAYBREAK
THURSDAY. STRONG NORTH WINDS AND LOW RELATIVE HUMIDITY WILL RESULT
IN A CRITICAL FIRE DANGER ACROSS THE COASTAL BEND AND EASTERN
BRUSH COUNTRY...AND AN ELEVATED FIRE DANGER ACROSS THE WESTERN
BRUSH COUNTRY AND RIO GRANDE PLAINS...DURING THE DAY THURSDAY.
A RED FLAG WARNING IS IN EFFECT FROM 11 AM CST TO 4 PM CDT
THURSDAY FOR THE EASTERN BRUSH COUNTRY AND RIO GRANDE PLAINS.

IN ADDITION...A WIND ADVISORY IS IN EFFECT FROM 6 AM CST TO NOON
THURSDAY FOR THE COASTAL COUNTIES. WINDS WILL GUST TO 40 TO 45 MPH
FROM THE NORTH BEHIND THE FRONT ACROSS COASTAL COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-121100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
325 PM CST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG COLD FRONT IS FORECAST TO MOVE INTO THE GULF WATERS
BETWEEN MIDNIGHT TONIGHT AND SUNRISE THURSDAY MORNING. WINDS
BEHIND THE FRONT ARE FORECAST TO SHIFT TO THE NORTH AND INCREASE
TO AROUND 25 KNOTS NEARSHORE AND OVER THE BAYS...AND TO 30 TO 35
KNOTS OFFSHORE. GUSTS NEAR GALE FORCE WILL BE POSSIBLE NEARSHORE
AND OVER THE BAYS...WITH GUSTS TO 40 KNOTS OFFSHORE POSSIBLE. SEAS
OFFSHORE WILL BUILD TO 7 TO 10 FEET. WINDS WILL GRADUALLY DIMINISH
DURING THE AFTERNOON AND EVENING HOURS.

A GALE WARNING IS IN EFFECT FROM MIDNIGHT THROUGH 3 PM THURSDAY
FOR THE OFFSHORE GULF WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT
FOR THE BAYS AND NEARSHORE WATERS FROM MIDNIGHT THROUGH 6 PM
THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A GALE WARNING IS IN EFFECT FROM MIDNIGHT THROUGH 3 PM THURSDAY
FOR THE OFFSHORE GULF WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT
FOR THE BAYS AND NEARSHORE WATERS FROM MIDNIGHT THROUGH 6 PM
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JR

Nearby

Freeze Warnings in Texas, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.